eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Metformin cause Tingling in hands or feet (Numbness in hands or feet)?

Summary: Tingling in hands or feet is reported only by a few people who take Metformin.

We study 97,464 people who have side effects while taking Metformin from FDA and social media. Among them, 5 have Tingling in hands or feet. Find out below who they are, when they have Tingling in hands or feet and more.

You are not alone: join a mobile support group for people who take Metformin and have Tingling in hands or feet >>>

 

 

 

 

Metformin

Metformin has active ingredients of metformin hydrochloride. It is often used in diabetes. (latest outcomes from 101,000 Metformin users)

Tingling in hands or feet

On Feb, 24, 2015: 97,464 people reported to have side effects when taking Metformin. Among them, 5 people (0.01%) have Tingling In Hands Or Feet.

Trend of Tingling in hands or feet in Metformin reports

Time on Metformin when people have Tingling in hands or feet * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tingling in hands or feet20.00%0.00%20.00%20.00%0.00%20.00%20.00%

Gender of people who have Tingling in hands or feet when taking Metformin * :

FemaleMale
Tingling in hands or feet40.00%60.00%

Age of people who have Tingling in hands or feet when taking Metformin * :

0-12-910-1920-2930-3940-4950-5960+
Tingling in hands or feet0.00%0.00%0.00%0.00%20.00%20.00%60.00%0.00%

Severity of Tingling in hands or feet when taking Metformin ** :

leastmoderateseveremost severe
Tingling in hands or feet0.00%40.00%60.00%0.00%

How people recovered from Tingling in hands or feet ** :

while on the drugafter off the drugnot yet
Tingling in hands or feet0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Diabetes (3 people, 60.00%)
  2. Anxiety disorder (2 people, 40.00%)
  3. High blood pressure (2 people, 40.00%)
  4. Depression (2 people, 40.00%)
  5. High blood sugar (1 people, 20.00%)

Top co-used drugs for these people * :

  1. Metformin hydrochloride (3 people, 60.00%)
  2. Glyburide (2 people, 40.00%)
  3. Lisinopril (2 people, 40.00%)
  4. Estradiol (1 people, 20.00%)
  5. Metoprolol tartrate (1 people, 20.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tingling In Hands Or Feet while taking Metformin?

You are not alone! Join a mobile support group:
- support group for people who take Metformin and have Tingling In Hands Or Feet
- support group for people who take Metformin

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Metformin, Tingling in hands or feet

You may be interested at these reviews (Write a review):

  • Blood sugar level while taking veltrex
    I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
  • Hair loss with metformin hydrochloride usage
    I have been taking the drug Metformin Hydrochloride for about 5 months and definitely find that I am losing hair which is a problem I have never experienced. Always had the healthiest hair, no problems. Well, I am finding that I am losing lair significantly and feel that the manufacturer of this drug should post that this is a side effect as so many have been complaining of the same side effect. I also began having problems with my teeth and always prided myself of having great teeth with no problems. I also understand that if there is a deficiency of Vitamin B12 that this together with taking this drug can cause these issues of hair loss and mouth/teeth problems. Again; I feel this should be totally and more readily informed to anyone taking this drug. I don't feel that anyone should have to give up things important to them to maintain a healthy way of living...I am going to see my physician and discuss what other options that may exist as I am not feeling very comfortable with this drug and the side effects I am experiencing.
  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
  • Victoza and liver cancer (cholangiocarcinoma)
    My husband was recently diagnosed with stage 4 liver cancer after taking Victoza for several years. The doctor discontinued the Victoza when the cancer was diagnosed but he actually started feeling better after he stopped it until the cancer started progressing. Since cholangiocarcinoma nd pancreatic cancer are similar, is there a link between Victoza and cholangiocarcinoma?
  • Numbness between toes
    This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?

More reviews for: Metformin, Tingling in hands or feet

Comments from related studies:

  • From this study (3 years ago):

  • For 6 months now I have experience a lost of my capacity of walking. then a month ago i started yo take B 12 and started to walk again but with much difficulty little by little.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.